# SDR W8PA960041

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SUPPORT ANGLE FOR UPPER SURFACE PANEL CRACKED (INBOARD OF INBOARD-MOST SPEED BRAKE, DIRECTLY ABOVE NR 5 FLAP TRACK).  REPAIRED IAW SRM 51-30-01.  (X)
